# SDR LJEA20140320001

- Difficulty date: March 17, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N964GB
- Make and model: Beech C90
- Aircraft serial: LJ1007
- Aircraft time: 12,084 hours
- Engine: Pwa PT6A21
- Engine time: 12,020 hours, 11,740 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447454
- Part serial: C17746
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT REDUCED POWER LEVERS TO IDLE, RT ENG WOULD NOT DECREASE BELOW 80 PERCENT N1, 500 PDS TORQUE, NORMAL SETTINGS 63 PERCENT & 100 PDS.  INFORMED TOWER THAT WE HAD AN ENG ABNORMALITY & MAY NEED TO SHUT DOWN ON THE RUNWAY BUT DIDN'T NEED OTHER ASSISTANCE.  PILOT FEATHERED RT PROP, LANDED WITH NO ISSUES & TAXIED BACK TO RAMP.  WE BOARDED THE ACFT & HAD THE PILOT RUN THE ENG UP & WITNESSED THE SAME ISSUE WAS STILL PRESENT BUT N1 HAD DECREASED TO 70 PERCENT N1. THE ACFT WAS SHUT DOWN & WE INSPECTED THE FUEL CONTROL LINKAGE & COULD NOT FIND ANY ISSUES WITH THE LINKAGE OR RIGGING.  WE STARTED & RAN THE ACFT AGAIN ON THE RAMP & THE RT ENG WAS OPERATING NORMALLY WITH NO ISSUES.  CALLED THE FUEL CONTROL OVERHAUL SHOP & CAME TO THE CONCLUSION THAT IT WAS A DECELERATION ISSUE & REPLACED THE FUEL CONTROL WITH AN OVERHAULED FUEL CONTROL.  WE WILL SEND THIS FUEL CONTROL IN FOR EVALUATION TO TRY & DETERMINE THE CAUSE.
